# SDR HEEA079262

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N975AE
- Make and model: Snias AS350B
- Aircraft serial: 2777
- Aircraft time: 4,275 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A33214501
- Part serial: S3670
- Condition: Deteriorated
- Location: Pitch Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH CONTROL ROD ELASTOMERIC DETERIORATED.
